MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN EL ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN EL ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D153
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited noise on the right atrial (ra) channel.Noise was unable to be reproduced in the office and sensing; impedance and threshold values were normal.Additionally, there was an increase in the ra rate count of 250 ppm.Additionally, there was evidence of farfield oversensing resulting in false atrial tachycardia response episode (atr).Technical services (ts) suggested continued monitoring.This device remains in service and no adverse patient effects were reported.

Brand Name
DYNAGEN EL ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25198399
Report Number2124215-2026-26590
Device Sequence Number15694202
Product Code LWS
UDI-Device Identifier00802526534829
UDI-Public(01)00802526534829(17)220207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/07/2022
Device Model NumberD153
Device Catalogue NumberD153
Device Lot Number220672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/18/2026
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale